How long does it take skin to clear up when starting Yaz birth control pills?

Question is Closed Report Mark as Favorite

Responses (1)

20 Nov 2009

Everyone is different and may have different responses and rates of response to this medicine. Please see link below for reviews made by people who have taken Yaz.

http://www.drugs.com/comments/drospirenone-ethinyl-estradiol/yaz.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What birth control pills are recommended to decrease my cycle without causing my skin to break out?

I spot most of the month and the acne is horrible for me. Is this normal for all birthcontrol pills or just a side affect for Natazia? I need ...

1 answer 8 Nov 2010

Hi! Before I started Yaz, I had really great skin and rarely broke out?

I am starting on my 3rd pack and my once clear skin has only been getting worse.. about how many months will it take to stop making me break out? ...

1 answer 24 Nov 2010

I've been on Natazia for about 2 months now and I'm starting to notice I'm getting acne.

I know this is a common side effect of most birth control pills so how do I get my skin under control? I used to use proactiv but I developed some ...

1 answer 18 Nov 2013

Yaz and vaginal bleeding?

I have been on yaz for 2 years, the past few months I've noticed that a week before I start the inactive pills there are a couple times (maybe ...

1 answer 5 Apr 2014

Taking the wrong pill on the wrong day?

I'm currently on the yaz birth control pill and this is my third month on it. I started my pack correctly on the silver section n moved my way ...

1 answer 10 May 2014